# SDR SWIA20230423

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,359 hours, 28,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R/H SEAT TRACK AT RBL9 BETWEEN FS847.00 TO FS977.00 SEVERAL AREAS HAS CORROSION (MARKED)     (C-CHECK RO 5/18/2023)    REMOVED AND REPLACED RH SEAT TRACK RAIL AT RBL9.00 BETWEEN FS847.00 TO FS977.00 REF CRJ700 AMM 53-00-49-000-801-A03 &  53-00-49-400-801-A03
